Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am suffering from piles & blood in stool

I am 24 age girl and I am suffering from piles for the past two days. I have applied faktu cream and have taken duphalac and daflon. But still when I pass stool there is blood and severe pain. Please help me doc.
Asked On : Mon, 8 Nov 2010
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi. Blood in the stools with pain are not necessarily hemorrhoids. Hence you need not worry much about it. It may be an acute problem secondary to fissure or passage of hard stools. Try hot sit baths for better control of pain and inflammation. Drink plenty of water and fibrous diet in the form of vegetables and fruits can aid in softening the stools. Continue using the laxatives and local anaesthetic creams. I can say only this from here.
If the symptoms are remaining the same, consider getting a per rectal examination done to assess condition and the further treatment will be decided based on the examination findings. Get back to us, with the examination findings...
Answered: Tue, 9 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor